# SDR VNAA0802011

- Difficulty date: February 14, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 9,195 hours, 9,405 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 2444
- Condition: Failed
- Location: Thrust Reverser
- Part time: 9,263 hours, 9,474 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT HAND REV UNLOCK MESSAGE IN FLIGHT.  CREW ELECTED TO DIVERT TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED THE RIGHT HAND THRUST REVERSER PER MEL 78-30-1-1.  MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
